Solution with finite energy to a BGK system relaxing to isentropic gas dynamics
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 4, p. 605-630
@article{AFST_2000_6_9_4_605_0,
     author = {Berthelin, Florent and Bouchut, Fran\c cois},
     title = {Solution with finite energy to a BGK system relaxing to isentropic gas dynamics},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 9},
     number = {4},
     year = {2000},
     pages = {605-630},
     zbl = {1006.82023},
     mrnumber = {1838140},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2000_6_9_4_605_0}
}
Solution with finite energy to a BGK system relaxing to isentropic gas dynamics. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 4, pp. 605-630. http://www.numdam.org/item/AFST_2000_6_9_4_605_0/

[1] Aregba-Driollet (D.), Natalini (R.). - Discrete kinetic schemes for multidimensional systems of conservation laws, SIAM J. Numer. Anal. 37 (2000), 1973-2004. | MR 1766856 | Zbl 0964.65096

[2] Berthelin (F.), Bouchut (F.). - Kinetic invariant domains and relaxation limit from a BGK model to isentropic gas dynamics, to appear in Asymptotic Analysis. | MR 1938602 | Zbl 1032.76064

[3] Bouchut (F.). - Construction of BGK models with a family of kinetic entropies for a given system of conservation laws, J. Statist. Phys. 95 (1999), 113-170. | MR 1705583 | Zbl 0957.82028

[4] Brenier (Y.). - Averaged multivalued solutions for scalar conservation laws, SIAM J. Numer. Anal. 21 (1984), 1013-1037. | MR 765504 | Zbl 0565.65054

[5] Brenier (Y.), Corrias (L.). - A kinetic formulation for multi-branch entropy solutions of scalar conservation laws, Ann. Inst. H. Poincaré Anal. Non Linéaire 15 (1998), 169-190. | Numdam | MR 1614638 | Zbl 0893.35068

[6] Chen (G.Q.), Levermore (C.D.), Liu (T.-P.). - Hyperbolic conservation laws with stiff relaxation terms and entropy, Comm. Pure Appl. Math. 47 (1994), 787-830. | MR 1280989 | Zbl 0806.35112

[7] Diperna (R.J.). - Convergence of the viscosity method for isentropic gas dynamics, Comm. Math. Phys. 91 (1983), 1-30. | MR 719807 | Zbl 0533.76071

[8] Golse (F.), Lions (P.-L.), Perthame (B.), Sentis (R.). - Regularity of the moments of the solution of a transport equation, J. Funct. Anal., 76, (1988), 110-125. | MR 923047 | Zbl 0652.47031

[9] Jin (S.), Xin (Z.-P.). - The relaxation schemes for systems of conservation laws in arbitrary space dimensions, Comm. Pure Appl. Math. 48 (1995), 235-276. | MR 1322811 | Zbl 0826.65078

[10] Lions (P.-L.), Perthame (B.), Souganidis (P.E.). - Existence and stability of entropy solutions for the hyperbolic systems of isentropic gas dynamics in Eulerian and Lagrangian coordinates, Comm. Pure Appl. Math. 49 (1996), 599-638. | MR 1383202 | Zbl 0853.76077

[11] Lions (P.-L.), Perthame (B.), Tadmor (E.). - A kinetic formulation of multidimensional scalar conservation laws and related equations, J. Amer. Math. Soc. 7 (1994), 169-191. | MR 1201239 | Zbl 0820.35094

[12] Lions (P.-L.), Perthame (B.), Tadmor (E.). - Kinetic formulation of the isentropic gas dynamics and p-systems, Comm. Math. Phys. 163 (1994), 415-431. | MR 1284790 | Zbl 0799.35151

[13] Natalini (R.). - A discrete kinetic approximation of entropy solutions to multidimensional scalar conservation laws, J. Diff. Eq. 148 (1998), 292-317. | MR 1643175 | Zbl 0911.35073

[14] Natalini (R.). - Recent results on hyperbolic relaxation problems. Analysis of systems of conservation laws (Aachen, 1997), 128-198. Chapman & Hall/CRC Monogr. Surv. Pure Appl. Math., 99, Chapman & Hall/CRC, Boca Raton, FL, 1999. | Zbl 0940.35127

[15] Perthame (B.). - Global existence to the BGK model of Boltzmann equation, J. Diff. Eq. 82 (1989), 191-205. | MR 1023307 | Zbl 0694.35134

[16] Perthame (B.), Pulvirenti (M.). - Weighted L∞ bounds and uniqueness for the Boltzmann BGK model, Arch. Rational Mech. Anal. 125 (1993), 289-295. | MR 1245074 | Zbl 0786.76072

[17] Perthame (B.), Tadmor (E.). - A kinetic equation with kinetic entropy functions for scalar conservation laws, Comm. Math. Phys. 136 (1991), 501-517. | MR 1099693 | Zbl 0729.76070

[18] Serre (D.). - Relaxation semi-linéaire et cinétique des systèmes de lois de conservation, Ann. Inst. H. Poincaré Anal. non linéaire 17 (2000), 169-192. | Numdam | MR 1753092 | Zbl 0963.35117